# SDR USAA2009060491390

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,539 hours, 10,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 799 - SEA - EEL - EMERGENCY AISLE LIGHT LENS IS MISSING AT ROW 9R.  MAINTENANCE INSTALLED NEW LENS ON EMERGENCY AISLE LIGHT AT ROW 9R.
